# SDR DALA2020031601866

- Difficulty date: March 12, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 42,756 hours, 20,970 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 CRACKED FRAME STA: 1140 AND LBL: 65 AT LH WHEEL WELL AREA. CORRECTIVE ACTION: SUMMARY OF NRC S/N:00070, FRAME WAS REPAIRED PER ER/A 586147-14 REV. ORIGINAL; SECTION I: PERMANENT REPAIR AND ETI. (1526664)
